Display Settings:

Format
Sort by

Send to:

Choose Destination

Results: 3

1.

[A case of vitiligo occurring after initiation of antiretroviral treatment and disappearing during this treatment: autoimmune IRIS syndrome?].

Defo D, Kouotou EA, Bissek AC, Mboua JB.

Ann Dermatol Venereol. 2012 Nov;139(11):736-8. doi: 10.1016/j.annder.2012.06.049. Epub 2012 Sep 5. French.

PMID:
23199771
[PubMed - indexed for MEDLINE]
2.

[Stevens-Johnson's syndrome following ingestion of gunpowder].

Kouotou EA, Defo D, Zoung-Kanyi Bissek AC, Ndjitoyap Ndam EC, Beylot-Barry M.

Ann Dermatol Venereol. 2012 Oct;139(10):617-20. doi: 10.1016/j.annder.2012.05.005. Epub 2012 Jun 14. French.

PMID:
23122373
[PubMed - indexed for MEDLINE]
3.

The spectrum of skin diseases in a rural setting in Cameroon (sub-Saharan Africa).

Bissek AC, Tabah EN, Kouotou E, Sini V, Yepnjio FN, Nditanchou R, Nchufor RN, Defo D, Dema F, Fonsah JY, Njamnshi AK, Muna WF.

BMC Dermatol. 2012 Jun 21;12:7.

PMID:
22720728
[PubMed - indexed for MEDLINE]
Free PMC Article

Display Settings:

Format
Sort by

Send to:

Choose Destination

Supplemental Content

Loading ...
Write to the Help Desk